标题:Existence of rainbow matchings in properly edge-colored graphs
作者:Wang, Guanghui; Zhang, Jianghua; Liu, Guizhen
作者机构:[Wang, G] School of Mathematics, Shandong University, Jinan 250100, China;[ Zhang, J] School of Management, Shandong University, Jinan 250100, China;[ 更多
通讯作者:Wang, G(ghwang@sdu.edu.cn)
通讯作者地址:[Wang, GH]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:中国数学前沿
出版年:2012
卷:7
期:3
页码:543-550
DOI:10.1007/s11464-012-0202-9
关键词:Rainbow matching;properly edge-colored graph
摘要:Let G be a properly edge-colored graph.A rainbow matching of G is a matching in which no two edges have the same color.Let δ denote the minimum degree of G.We show that if |V(G)| >(δ2 + 14δ + 1)/4,then G has a rainbow matching of size δ,which answers a question asked by G.Wang [Electron.J.Combin.,2011,18:#N162] affirmatively.In addition,we prove that if G is a properly colored bipartite graph with bipartition(X,Y)and max{|X|,|Y|} >(δ2 + 4δ-4)/4,then G has a rainbow matching of size δ.
收录类别:CSCD;SCOPUS;SCIE
WOS核心被引频次:5
Scopus被引频次:4
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84862780859&doi=10.1007%2fs11464-012-0202-9&partnerID=40&md5=176dddfcba3407fdf38cfed1f27a5ec9
TOP